MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10373
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a thrombus occurred.A watchman access system (was) anterior curve and watchman laa closure device & delivery system (wds) were selected for use during a left atrial appendage (laa) closure procedure.After the trans-septal puncture was performed and the was in the patient, a thrombus was noted in the right atrium and more heparin was administered.A total of 23,000 units of heparin was given during the procedure with an activated clotting time (act) of 230.Procedure was successfully completed.Patient remained stable without signs of stroke.Thrombus was still seen at the end of the procedure.Patient was discharged and will follow recommended anti-coagulation post implant therapy per physician.

Brand Name
WATCHMAN ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8941299
Report Number2134265-2019-10306
Device Sequence Number2521356
Product Code NGV
UDI-Device Identifier08714729838210
UDI-Public08714729838210
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2021
Device Model Number10373
Device Catalogue Number10373
Device Lot Number0022675815
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date08/28/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR